# SDR USAA041039

- Difficulty date: November 11, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746154
- Condition: Gouged
- Location: Rt Elevator
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 -LOWER SKIN SURFACE, SINGLER LAYER COMPOSITE DAMAGE .50 INCH GOUGE.  RT ELEVATOR AT STA 62 AND 15 INCHES FROM FWD SPAR.  PREPARED DAMAGED AREA, APPLIED WET LAY UP REPAIR PER SRM AND EA.
